# SDR DALA1052500909

- Difficulty date: November 2, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 61,567 hours, 48,133 cycles
- Engine: Pwa JT8D
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SR095301157005
- Condition: Corroded
- Location: Bs 218-579
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN LT SEAT TRACK LBL 55 HAS CORROSION FROM APPROX FS 218 TO APPROX 579.   BEYOND LIMITS.   SPLICED IN NEW SEAT TRACK SECTION IAW SRM 51-30-1 AND 51-30-5.
